# SDR UPS204559

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172676
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED RIB IN NR 5 SLAT 8 INCHES FROM I/B END (3RD RIB IN FROM I/B END MARKED).  REPLACED RIB IAW SRM 51-30-2.
